# SDR UALA2010062102189

- Difficulty date: June 20, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 75,936 hours, 12,422 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1942704
- Part serial: 32
- Condition: Cracked
- Location: Left A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT DUCT LEAK LIGHT ILLUMINATED. FOUND CRACKS AT WELDS. REPLACED THE PRIMARY HEAT EXCHANGER DUE TO CRACKS.
